Makale
Tam Makale
Uluslararası
2015
On new Fejer type inequalities for m-convex and quasi convex functions
TBILISI MATHEMATICAL JOURNAL
Cilt 8 · Sayı 2 · ss. 325–333 · 01.12.2015
Özet
In this paper we establish new inequalities of weighted version of Hermite-Hadamard type inequality for functions whose derivatives absolute values are m- convex. Also we obtain some Fejer type inequalities for quasi-convex functions.
Atıf için künye
Yıldız, Ç., & ÖZDEMİR, M. E. (2015). On new Fejer type inequalities for m-convex and quasi convex functions. TBILISI MATHEMATICAL JOURNAL, 8(2), 325–333. https://doi.org/10.1515/tmj-2015-0030
BibTeX
@article{yildiz2015-146738,
author = {Yıldız, Çetin and ÖZDEMİR, MUHAMET EMİN},
title = {On new Fejer type inequalities for m-convex and quasi convex functions},
journal = {TBILISI MATHEMATICAL JOURNAL},
year = {2015},
volume = {8},
number = {2},
pages = {325--333},
issn = {1512-0139},
doi = {10.1515/tmj-2015-0030},
url = {https://akademik.atauni.edu.tr/yayinlar/146738-on-new-fejer-type-inequalities-for-m-convex-and-quasi-convex-functions}
}